# SDR SWAA2021110121389

- Difficulty date: September 21, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN SPAR RIB HSS 120.30 IN HORIZONTAL STAB.   INSTALLED A REPAIR IAW SRM 55-10-09-2R-5 STEP 4 G, H, I, & J, SRM 55-10-09-2R-5 REPAIR 5, STEP 4 L & M AND SRM 51-20-01.
